# SDR FDEA201306291419

- Difficulty date: June 29, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N953FD
- Make and model: Boeing 757236
- Aircraft serial: 28667
- Aircraft time: 27,701 hours, 19,431 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Proximity Switch
- Condition: Dirty
- Location: Pax Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

WHEN CLOSING LT ENTRY DOOR AND ARMING FOR FLIGHT,  SLIDE "ARMED" LIGHT DID NOT ILLUMINATE.  TRIED A SECOND TIME AND IT ILLUMINATED.  CLEANED BOTH GIRT BAR PROXIMITY SWITCHES ON L1 DOOR .  ARMED L-1 DOOR SLIDE MULTIPLE TIMES WITH NORMAL  INDICATION , IAW MM 25-66-00-0.
